does anastrozole give you a higher r... - My Breast Cancer ...

My Breast Cancer Community

3,559 members1,728 posts

does anastrozole give you a higher risk of liver damage?

sotolol profile image
5 Replies

just asking if anyone has had this problem.

thank you all.

5 Replies
Happyrosie profile image
Happyrosie

It doesn't seem to be mentioned on the pack as a problem, though if your liver is already impaired then caution is required.In your position I would speak to my breast cancer nurse. If one has not been allocated to you then any of the major breast charities would, I'm sure, give you guidance.

sotolol profile image
sotolol in reply to Happyrosie

Hi Happy Rosie.I will call my cancer nurses tomorrow. Never thought of that. First thing as always that comes in my mind is the cancer has spread.

Thank for that. Hope you are well.

Happyrosie profile image
Happyrosie in reply to sotolol

Absolutely!

everyday profile image
everyday

I had an issue, 3 years of Tamoxifen and 2 years Anastrozole , had a lesion on my liver. 2 separate scans indicated it was growing. I researched other therapy and had 12 sessions and went for MRI scan - consultant said I did not have the lesion any longer and said the previous scan departments made a mistake - I questioned 2 different departments??? He replied well carry on doing what you are doing Mrs.....

sotolol profile image
sotolol in reply to everyday

Oh dear that's awful saying you had then you hadn't. Must of been a shock. Thanks for answer